| Model Number |
MMT-723NAH |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/10/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump was not working, had blank display.The customer¿s blood glucose level was unknown.The customer was assisted with troubleshooting.The customer was also reported that battery compartment was neither damaged nor corroded, battery cap contacts were neither missing nor damaged, the spring was neither damaged nor corroded.The customer was reported that the insulin pump display did not return.The customer was advised to replace and discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Insulin pump monitored for several days and no blank display noted.Insulin pump received with normal operating current.Insulin pump passed self test.Insulin pump passed off no power test.(b)(4).